# SDR DALA1111445530

- Difficulty date: February 10, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 73,039 hours, 29,784 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CK AN EXISTING FLUSH SKIN REPAIR WAS FOUND AT STA  1661 TO STA 1681, S-20R TO S-22R. ADDITIONAL DENTS AND TOOLING MARKS WERE ALSO FOUND.  ER/A 488989-14AD SECTION I ACCOMPLISHED DURING M-CK AT SAT FEB 2011.  SECTION II REPAIR APPROVAL LIMITED TO 42900 TOTAL CYCLES. ADDITIONAL ER/A REVISION IS REQUIRED FOR CONTINUED SERVICE BEYOND 42900 TOTAL CYCLES.
